Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Took cipla pills after unprotected sex. Is spotting a side effect of this medication? Am I pregnant?

hi i have been recently married. i had an unprotected sex and within 3 hours i took cipla ipills. after 1 week i got spotting of blood . is it side effect of Cipla Ipills? can i still be pregnant. i dont want to have baby right now. i had sex on june 12, and spotting of blood was on june 19, my period date is june 30. can u please tell me when will be my comming period date now? is it still june 30. what should i do? please help.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
HELLO THERE.

YOU TOOK THE PILL AT THE RIGHT TIME SO CHANCES OF PREGNANCY ARE NOT THERE.
SPOTTING AND BLEEDING COMPLAINTS CAN OCCUR AFTER USE OF THESE PILLS. THEY CAN OCCUR FOR UPTO TEN DAYS AFTER THEIR USE.
SO YOU NEED NOT WORRY.
THIS IS THE ONLY MEASURE YOU COULD TAKE AFTER AN UNPROTECTED INTERCOURSE. 87% OF THE PREGNANCIES ARE AVOIDED WITH THESE PILLS IF TAKEN IN THE CORRECT WAY.
SO JUST WAIT FOR YOUR PERIODS. SOMETIMES PERIODS DO GET DELAYED WITH THESE PILLS. SO IF YOUR PERIODS GET DELAYED , YOU CAN TAKE A PREGNANCY TEST USING KITS LIKE VELOCIT, I-CAN KIT JUST TO BE SURE YOU ARE NOT PREGNANT.
IF THE TEST IS NEGATIVE, THE DELAY COULD BE JUST A SIDE EFFECT OF THE PILL, AND YOU CAN WAIT FOR YOUR PERIODS.

IF YOU DONT WISH TO BE PREGNANT THEN YOU SHOULD USE A REGULAR CONTRACEPTIVE LIKE ORAL CONTRACEPTIVE PILLS, IUD, OR BARRIER CONTRACEPTION TO PREVENT PREGNANCY. THIS IS BECAUSE EMERGENCY PILLS CANNOT BE USED AS A CONTRACEPTIVE AND WHEN USED MORE THAN TWICE IN A MONTH, THEY DONT OFFER PROTECTION. THEY ARE NOT A METHOD OF CONTRACEPTION.

TAKE CARE.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor